Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243923] of Ezra Miller

Papers Published

  1. with Kogan, M; Miller, E, Toric degeneration of Schubert varieties and Gelfand-Tsetlin polytopes, Advances in Mathematics, vol. 193 no. 1 (2005), pp. 1-17 [MR2006d:14054], [math.AG/0303208], [doi]
    (last updated on 2017/12/15)

    Abstract:
    This note constructs the flat toric degeneration of the manifold ℱℓn of flags in ℂn due to Gonciulea and Lakshmibai (Transform. Groups 1(3) (1996) 215) as an explicit GIT quotient of the Gröbner degeneration due to Knutson and Miller (Gröbner geometry of Schubert polynomials, Ann. Math. (2) to appear). This implies that Schubert varieties degenerate to reduced unions of toric varieties, associated to faces indexed by rc-graphs (reduced pipe dreams) in the Gelfand-Tsetlin polytope. Our explicit description of the toric degeneration of ℱℓn provides a simple explanation of how Gelfand-Tsetlin decompositions for irreducible polynomial representations of GLn arise via geometric quantization. © 2004 Elsevier Inc. All rights reserved.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320